Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Skin Care (https://www.askmehelpdesk.com/forumdisplay.php?f=501)
-   -   Lemonvate mystery (https://www.askmehelpdesk.com/showthread.php?t=814061)

  • Jul 13, 2015, 06:16 PM
    Akua14
    Lemonvate mystery
    Hi I have being using lemonvate from 2008 till date. And I want to stop using. But as I write now I have rashes all over my eyes and face and my face is acned and discoloured. Please please what can I do to get my skin back?
  • Jul 13, 2015, 06:47 PM
    Fr_Chuck
    There may not be a solution, you will need to see your doctor. You were using a skin whitening product for years, The damage these products can do, is often irreversible.

    I will assume, you either live in a nation where these were legal or you were buying them illegally without a doctors prescription.

    At this point you need to see if there is anything the doctors can do, to solve the problem the chemicals have causes.

  • All times are GMT -7. The time now is 07:58 AM.